# SDR UIEA200500033

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PICK UP DURING DAILY CHECK, FOUND MAIN DECK SEAT TRACK DAMAGED AT STATION 1730.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-10-05 FIG 1A.  (M)
